# SDR ASAA1057964

- Difficulty date: June 16, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 14,176 hours, 4,242 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FMC CDU TASK CARD FOUND FAULT CODE 73 10812 T12 SIGNAL IS OUT OF RANGE FOR NR 2 ENGINE.  FAULT CODE 73 10812 LOGGED IN FLIGHT LEG NR 1 ONLY.  FOLLOWED FIM 73 26 TASK 804 ACCOMPLISHED EEC TEST, NO FAULTS.  GROUND VERIFICATION TEST PASSED.
